Some applications of the diagonal
theorem in Functional analysis
Novi Sad Journal of Mathematics, Tome 5 (1975)
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1975_5_Nonea_4,
author = {Had\v{z}i\'c Olga and Pap Endre},
title = {Some applications of the diagonal
theorem in {Functional} analysis},
journal = {Novi Sad Journal of Mathematics},
pages = {23-33},
year = {1975},
volume = {5},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1975_5_Nonea_4/}
}
Hadžić Olga; Pap Endre. Some applications of the diagonal theorem in Functional analysis. Novi Sad Journal of Mathematics, Tome 5 (1975). http://geodesic.mathdoc.fr/item/NSJOM_1975_5_Nonea_4/